# SDR UPS02239958

- Difficulty date: December 4, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOISE FROM NLG AREA DURING FLIGHT, WITH RED DOOR WARNING INDICATION.  LEVEL AT FL260, MACH 0.82, 342 KIAS.  HEARD LOUD THUMPING FROM FRONT OF AIRCRAFT WITH ASSCOCIATED RED 'DOORS' ANNUNCIATOR, SLOWED TO MACH 0.80 AND CONDITION WENT AWAY.  PERFORMED NLG DOOR RIG PER MM 32-22-01, CK GOOD
